# SDR KCSA202405161058

- Difficulty date: May 16, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 63,819 hours, 12,489 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR AFT DOOR HINGE BRACKET HAS EVIDENCE OF A CRACK.
